# SDR CALA9900763

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: R-1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR THRESHOLD FLOOR ATTACH ANGLE CORRODED.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-2.
